# SDR RAIA950513

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 82363
- Condition: Faulty
- Location: Tail
- Part time: 11,830 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

MDW - FLT 7017 - PITCH TRIM ASYMMETRY FAILED INFLIGHT.  MAINTENANCE REPLACED PITCH TRIM ACTUATOR.  OPERATIONAL TEST OF SYSTEM CHECK GOOD.  (W)
